# SDR IPXA2022081591922

- Difficulty date: July 20, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 19,051 hours, 2,834 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65B0352058
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB TIP T/E CRACKED IN MULTIPLE PLACES DEFERRED PER EO 84262 -REQ1 REQUIRES PERM REPAIR.ACCOMPLISHED MAJOR REPAIR PER E.O. 84262 REQ 1.
